# SDR SABA010040

- Difficulty date: August 15, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- Aircraft time: 14,082 hours, 21,132 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  NO EMERGENCY DECLARED RETURN TO FIELD.  JACKED AIRCRAFT RESET MAIN LANDING GEAR BYPASS PIN OPERATIONALLY CHECKED LANDING GEAR.  NO FURTHER ACTION REQUIRED.
